# SDR CA150710007

- Difficulty date: July 8, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: BA6709321037
- Condition: Corroded
- Location: Aileron Servo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT HAS A HISTORY OF AUTOPILOT DISENGAGING ON ITS OWN WHILE IN FLIGHT. MDC LOGGED PITCH SERVO CIRCUIT. WHILE TROUBLESHOOTING THE PITCH SERVO CIRCUIT ISSUE, MX NOTICED THAT THE CONTROL WHEEL WAS NOT MOVING DURING THE CHECK OF THE AUTOPILOT AND THAT THE CONTROL WHEEL APPEARED TO MOVE FREELY WITH AUTOPILOT ENGAGED. UPON FURTHER INVESTIGATION, IT WAS DISCOVERED THAT THE AILERON SERVO CABLE HAD BROKEN AND THAT ANOTHER CABLE SHOWED SIGNS OF CORROSION AS WELL AS A BROKEN STRAND (SEE ATTACHED PHOTOS). THE AILERON SERVO AND SERVO MOUNT WERE REPLACED AND OPS CHECKED.
